MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL SYRINGE 30ML LS S/C 56; PISTON SYRINGE

BD MEDICAL (BD WEST) MEDICAL SURGICAL SYRINGE 30ML LS S/C 56; PISTON SYRINGE
Catalog Number 302833
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that two syringe 30ml ls s/c 56 experienced product damage/deformation and was still operable.The following information was provided by the initial reporter: after opening the unit package, it was found that the flange broken , and the broken part isn't in the unit package.
 
Additional Manufacturer Narrative
Investigation: one (1) photo was provided by the customer for investigation.The photo shows a syringe which has part of one (1) flange broken off.One (1) photo was provided by the customer for investigation.The photo shows a syringe which has part of one (1) flange broken off.A device history record (dhr) review was performed on the batch associated with this investigation.The dhr review revealed a comment that stated that a keyway on the ionizer dial had become worn which caused excessive movement of the dials which led to barrels jamming in the dials on the ionizer station.This issue could have caused occasional damage to the barrels which was not detected during the in process inspections.
 
Event or Problem Description

Brand Name
SYRINGE 30ML LS S/C 56
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
MDR Report Key8616091
Report Number1911916-2019-00479
Device Sequence Number2494983
Product Code FMF
UDI-Device Identifier30382903028338
UDI-Public30382903028338
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Catalogue Number302833
Device Lot Number8107603
Initial Date Received by Manufacturer 04/30/2019
Supplement Date Received by Manufacturer04/30/2019
Initial Report FDA Received Date05/16/2019
Supplement Report FDA Received Date06/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;